MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number 6961460
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Neck Pain (2433)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent unspecified surgery.Post-op, patient had pain in his neck and couldn't move his head.X-ray image revealed that the screw was broken and part of the screw was struck in the bone.A revision was performed as the result of the event.The device slid out and was not held in properly.

Brand Name
PRESTIGE CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key7559533
Report Number1030489-2018-00788
Device Sequence Number1318238
Product Code MJO
UDI-Device Identifier00613994129215
UDI-Public00613994129215
Combination Product (Y/N)N
PMA/510(K) Number
P060018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6961460
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;